1-866-726-3709
Withdrawal Symptoms Dexedrine

Withdrawal symptoms from Dexedrine are characterized by depression and extreme fatigue. The withdrawal symptoms tend to be mostly psychological and not medical. If you habitually take Dexedrine in doses higher than recommended, or if you take it over a long period of time, you may eventually become dependent on the drug and suffer from withdrawal symptoms when it is unavailable.

In most people the effects of Dexedrine and other stimulant drugs are short-lived and there is often a letdown or "crash" after they wear off. During this "crash" the patient can feel very depressed, sleepy, and sluggish. Stimulant drugs such as Dexedrine have the potential to induce "tolerance." People who abuse Dexedrine or other amphetamines -- usually in attempts to lose weight or stay awake for prolonged periods--often find that a dose that had worked for a while is suddenly ineffective and they need a higher dose. They then become "tolerant" to the higher dose and have to increase the dose again. Soon, the person is addicted to the drug. Stopping it suddenly leads to a severe withdrawal reaction characterized by bad depression and extreme fatigue. Suicides have been reported in people who suddenly stop taking Dexedrine or other amphetamines.

If you are pregnant or plan to become pregnant, inform your doctor immediately. Babies born to women taking Dexedrine may be premature or have low birth weight. They may also be depressed, agitated, or apathetic due to withdrawal symptoms. Since Dexedrine appears in breast milk, it should not be taken by a nursing mother.

Dexedrine Withdrawal symptoms include but are not limited to:

  • fatigue
  • long but disturbed sleep
  • strong hangover
  • irritability
  • depression
  • violence